Clarkson-McCarthy inequalities for l p -spaces of operators in Schatten ideals

Formisano, Teresa and Kissin, Edward (2014) Clarkson-McCarthy inequalities for l p -spaces of operators in Schatten ideals. Integral Equations and Operator Theory, 79 (2). pp. 151-173. ISSN 0378-620X

FORMISANO, KISSIN, Offprint Clarkson-McCarthy inequalities.pdf - Published Version

Download (546kB) | Preview
Official URL:

Abstract / Description

In this paper we obtain generalized Clarkson-McCarthy inequalities for spaces lq(Sp) of operators from Schatten ideals Sp. We show that all Clarkson-McCarthy type inequalities are, in fact, some estimates on the norms of operators acting on the spaces lq(Sp) or from one such space into another. We also extend some inequalities for partitioned operators and for Cartesian decomposition of operators.

Item Type: Article
Additional Information: The final publication is available at
Uncontrolled Keywords: Clarkson-McCarthy inequalities; Spaces lq(Sp)
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Human Sciences
Depositing User: Edward Kissin
Date Deposited: 16 Jun 2016 08:37
Last Modified: 22 Jun 2020 14:41


Downloads per month over past year

Downloads each year

Actions (login required)

View Item View Item